MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ht70 ventilator failed oxygen (o2) sensor calibration.There was no patient involvement at the time of the event.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
 
Additional Manufacturer Narrative
The service provider checked the ventilator and found the single board computer, controller printed circuit board, handle broken and will need to be replaced.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6786280
Report Number2023050-2017-05659
Device Sequence Number1723719
Product Code CBK
UDI-Device Identifier10884521542143
UDI-Public10884521542143
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-WW-NA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1